skin-hair-icon
Skin.side. effect
I got medication from Dr agnesh...from dermaclinix janakpuri..and medicine not suit...my face become hell...kindly suggest what to do now...I am feeling itching and jealous in my face...can any one tell what should i do now
18 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Himanshu Gupta
Dermatologist 7 yrs exp Delhi

Free 3 day follow up

Chat Now

₹300 for 24 hrs

What medicines were prescribed and for what indication ? Kindly revert back with details and images of the affected area for better advice
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.